CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
noncooperativestochasticadaptivemultiplayergames 期刊论文
控制理论与应用, 2018, 卷号: 35, 期号: 5, 页码: 637
Authors:  Hu Haoyang;  Guo Lei
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Several Classes of Boolean Functions with Four-Valued Walsh Spectra 期刊论文
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 2017, 卷号: 28, 期号: 4, 页码: 357-377
Authors:  Sun, Zhiqiang;  Hu, Lei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boolean function  four-valued Walsh spectra  Bent functions  o-polynomials  plateaued function  five-valued Walsh spectra  
Combinatorial proofs of addition formulas 期刊论文
ELECTRONIC JOURNAL OF COMBINATORICS, 2016, 卷号: 23, 期号: 1, 页码: 13
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Lei, Hongchuan;  Yeh, Yeong-Nan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
lattice paths  Catalan numbers  Motzkin numbers  Large Schroder numbers  Hankel determinant  
An iterative algorithm for third-order tensor multi-rank minimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2016, 卷号: 63, 期号: 1, 页码: 169-202
Authors:  Yang, Lei;  Huang, Zheng-Hai;  Hu, Shenglong;  Han, Jiye
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Third-order tensor multi-rank minimization  Tensor completion  Matrix rank minimization  Operator splitting  Convex relaxation  
booleanfunctionswithfourvaluedwalshspectra 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 3, 页码: 743
Authors:  Sun Zhiqiang;  Hu Lei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Construction of 1-resilient Boolean functions with optimum algebraic immunity 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 2, 页码: 222-238
Authors:  Su, Wei;  Zeng, Xiangyong;  Hu, Lei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Boolean function  balancedness  algebraic immunity  resiliency  nonlinearity  
Two new permutation polynomials with the form (x(2k) + x plus delta)(s) + x over F-2n 期刊论文
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2010, 卷号: 21, 期号: 2, 页码: 145-150
Authors:  Zeng, Xiangyong;  Zhu, Xishun;  Hu, Lei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  
The weight distribution of a class of p-ary cyclic codes 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2010, 卷号: 16, 期号: 1, 页码: 56-73
Authors:  Zeng, Xiangyong;  Hu, Lei;  Jiang, Wenfeng;  Yue, Qin;  Cao, Xiwang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cyclic code  Exponential sum  Quadratic form  Weight distribution  Linearized polynomial  
Further properties of several classes of Boolean functions with optimum algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2009, 卷号: 52, 期号: 3, 页码: 303-338
Authors:  Carlet, Claude;  Zeng, Xiangyong;  Li, Chunlei;  Hu, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Nonlinearity  Balancedness  Krawtchouk polynomial